RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 71–160 (Mi umn1643)  

This article is cited in 30 scientific papers (total in 30 papers)

Birationally rigid Fano varieties

I. A. Cheltsov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The birational superrigidity and, in particular, the non-rationality of a smooth three-dimensional quartic was proved by V. Iskovskikh and Yu. Manin in 1971, and this led immediately to a counterexample to the three-dimensional Lüroth problem. Since then, birational rigidity and superrigidity have been proved for a broad class of higher-dimensional varieties, among which the Fano varieties occupy the central place. The present paper is a survey of the theory of birationally rigid Fano varieties.

DOI: https://doi.org/10.4213/rm1643

Full text: PDF file (899 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 875–965

Bibliographic databases:

UDC: 512.76
MSC: Primary 14J45, 14E05, 14E30; Secondary 14G22, 14J30, 14E07, 14M20, 14M10
Received: 23.06.2005

Citation: I. A. Cheltsov, “Birationally rigid Fano varieties”, Uspekhi Mat. Nauk, 60:5(365) (2005), 71–160; Russian Math. Surveys, 60:5 (2005), 875–965

Citation in format AMSBIB
\Bibitem{Che05}
\by I.~A.~Cheltsov
\paper Birationally rigid Fano varieties
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 71--160
\mathnet{http://mi.mathnet.ru/umn1643}
\crossref{https://doi.org/10.4213/rm1643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195677}
\zmath{https://zbmath.org/?q=an:1145.14032}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..875C}
\elib{http://elibrary.ru/item.asp?id=25787219}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 875--965
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003736}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500003}
\elib{http://elibrary.ru/item.asp?id=14758989}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644964853}


Linking options:
  • http://mi.mathnet.ru/eng/umn1643
  • https://doi.org/10.4213/rm1643
  • http://mi.mathnet.ru/eng/umn/v60/i5/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Grinenko, “Fibrations into del Pezzo surfaces”, Russian Math. Surveys, 61:2 (2006), 255–300  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. I. A. Cheltsov, “Elliptic structures on weighted three-dimensional Fano hypersurfaces”, Izv. Math., 71:4 (2007), 765–862  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. A. V. Pukhlikov, “Birationally rigid varieties. I. Fano varieties”, Russian Math. Surveys, 62:5 (2007), 857–942  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. I. A. Cheltsov, K. A. Shramov, “Log canonical thresholds of smooth Fano threefolds”, Russian Math. Surveys, 63:5 (2008), 859–958  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. K. A. Shramov, “Birational Rigidity and $\mathbb Q$-Factoriality of a Singular Double Cover of a Quadric Branched over a Divisor of Degree 4”, Math. Notes, 84:2 (2008), 280–289  mathnet  crossref  crossref  mathscinet  isi  elib
    6. A. V. Pukhlikov, “On the self-intersection of a movable linear system”, J. Math. Sci., 164:1 (2010), 119–130  mathnet  crossref  mathscinet  elib
    7. A. V. Pukhlikov, “Birational geometry of Fano double covers”, Sb. Math., 199:8 (2008), 1225–1250  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. Cheltsov I., “Fano varieties with many selfmaps”, Adv. Math., 217:1 (2008), 97–124  crossref  mathscinet  zmath  isi
    9. I. A. Cheltsov, “Extremal metrics on two Fano varieties”, Sb. Math., 200:1 (2009), 95–132  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    10. Proc. Steklov Inst. Math., 264 (2009), 96–101  mathnet  crossref  mathscinet  isi  elib
    11. I. A. Cheltsov, “Log canonical thresholds of three-dimensional Fano hypersurfaces”, Izv. Math., 73:4 (2009), 727–795  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. Cheltsov I., “On singular cubic surfaces”, Asian J. Math., 13:2 (2009), 191–214  crossref  mathscinet  zmath  isi
    13. Kishimoto T., Prokhorov Yu., Zaidenberg M., “Group Actions on Affine Cones”, Affine Algebraic Geometry: the Russell Festschrift, CRM Proceedings & Lecture Notes, 54, eds. Daigle D., Ganong R., Koras M., Amer Mathematical Soc, 2011, 123–163  crossref  mathscinet  zmath  isi
    14. Odaka Yu., Okada T., “Birational Superrigidity and Slope Stability of Fano Manifolds”, Math. Z., 275:3-4 (2013), 1109–1119  crossref  mathscinet  zmath  isi
    15. Jean-Pierre Demailly, Hoàn.H.iệp Phạm, “A sharp lower bound for the log canonical threshold”, Acta Math, 212:1 (2014), 1  crossref  mathscinet  zmath  isi
    16. Cheltsov I., Shramov C., “Five Embeddings of One Simple Group”, Trans. Am. Math. Soc., 366:3 (2014), 1289–1331  crossref  mathscinet  zmath  isi
    17. I. A. Cheltsov, “Two local inequalities”, Izv. Math., 78:2 (2014), 375–426  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    18. Pukhlikov A.V., “Birationally Rigid Fano Complete Intersections. II”, J. Reine Angew. Math., 688 (2014), 209–218  crossref  mathscinet  zmath  isi
    19. A. V. Pukhlikov, “Birational geometry of higher-dimensional Fano varieties”, Proc. Steklov Inst. Math., 288, suppl. 2 (2015), S1–S150  mathnet  crossref  crossref  isi  elib
    20. Pan I., Simis A., “Cremona Maps of de Jonquieres Type”, 67, no. 4, 2015, 923–941  crossref  mathscinet  zmath  isi
    21. Dubouloz A., Kishimoto T., “Log-Uniruled Affine Varieties Without Cylinder-Like Open Subsets”, 143, no. 2, 2015, 383–401  mathscinet  zmath  isi
    22. Beauville A., “The Luroth Problem”, Rationality Problems in Algebraic Geometry, Lect. Notes Math., Lecture Notes in Mathematics, 2172, eds. Pardini R., Pirola G., Springer International Publishing Ag, 2016, 1–27  crossref  mathscinet  isi
    23. E. Johnstone, “Birationally Rigid Singular Double Quadrics and Double Cubics”, Math. Notes, 102:4 (2017), 508–515  mathnet  crossref  crossref  mathscinet  isi  elib
    24. Pirutka A., “Varieties That Are Not Stably Rational, Zero-Cycles and Unramified Cohomology”, Algebraic Geometry: Salt Lake City 2015, Pt 2, Proceedings of Symposia in Pure Mathematics, 97, no. 2, eds. DeFernex T., Hassett B., Mustata M., Olsson M., Popa M., Thomas R., Amer Mathematical Soc, 2018, 459–483  crossref  isi
    25. Bohning Ch., von Bothmer H.-Ch.G., Sosna P., “On the Dynamical Degrees of Reflections on Cubic Fourfolds”, Int. Math. Res. Notices, 2018, no. 14, 4480–4512  crossref  mathscinet  isi
    26. Krylov I., “Birational Geometry of Del Pezzo Fibrations With Terminal Quotient Singularities”, J. Lond. Math. Soc.-Second Ser., 97:2 (2018), 222–246  crossref  mathscinet  zmath  isi  scopus
    27. Krylov I., “Rationally Connected Non-Fano Type Varieties”, Eur. J. Math., 4:1, 1, SI (2018), 335–355  crossref  mathscinet  zmath  isi  scopus
    28. Avilov A., “Automorphisms of Singular Three-Dimensional Cubic Hypersurfaces”, Eur. J. Math., 4:3, 2, SI (2018), 761–777  crossref  mathscinet  isi  scopus
    29. Cheltsov I., Dubouloz A., Park J., “Super-Rigid Affine Fano Varieties”, Compos. Math., 154:11 (2018), 2462–2484  crossref  mathscinet  zmath  isi
    30. Fontanari C., Martinelli D., “A Remark on Rationally Connected Varieties and Mori Dream Spaces”, Proc. Edinb. Math. Soc., 62:1 (2019), 259–263  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:440
    Full text:168
    References:63
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019